Alert archive / Puerto Rico / Flash Flood Watches in 2011

Flash Flood Watch 6, NWS JSJ

July 1, 2011

NWS JSJ issued this flash flood watch at Jul 1, 2011, 2:26 PM CDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Jul 1, 2011, 2:26 PM CDT (19:26 UTC)
Expired
Jul 3, 2011, 2:49 AM CDT
In force
36 hr
Issued by
NWS JSJ
Flood severity
None

The text

As transmitted, in the capitals the NWS used until 2016.

850 
WGCA62 TJSJ 011926
FFASJU

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SAN JUAN PR
326 PM AST FRI JUL 1 2011

PRZ001>004-006-007-011>013-VIZ001-002-020930-
/O.NEW.TJSJ.FF.A.0006.110701T1926Z-110702T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
CENTRAL INTERIOR-PONCE AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX-
INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...SAN JUAN...
CAROLINA...FAJARDO...HUMACAO...GUAYAMA...ARROYO...YABUCOA...
SALINAS...COCO...CAGUAS...COAMO...COROZAL...AIBONITO...VILLALBA...
JAYUYA...PONCE...CABO ROJO...LAJAS...CULEBRA...ESPERANZA...
ANNA'S RETREAT...CHARLOTTE AMALIE...CHARLOTTE AMALIE EAST...
CHARLOTTE AMALIE WEST...CRUZ BAY...CHRISTIANSTED...FREDERIKSTED...
FREDERIKSTED SOUTHEAST...GROVE PLACE
326 PM AST FRI JUL 1 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF PUERTO RICO AND VIRGIN 
  ISLANDS...INCLUDING THE FOLLOWING AREAS...IN PUERTO RICO... 
  CENTRAL INTERIOR...CULEBRA...EASTERN INTERIOR...NORTHEAST...PONCE 
  AND VICINITY...SAN JUAN AND VICINITY...SOUTHEAST...SOUTHWEST AND 
  VIEQUES. IN VIRGIN ISLANDS...ST CROIX AND ST. THOMAS/ST. 
  JOHN/ADJACENT ISLANDS. 

* THROUGH SATURDAY AFTERNOON

* A STRONG TROPICAL WAVE HAS THE POTENTIAL TO CONTINUE PRODUCING
  HEAVY RAINFALL ACROSS THE SOUTHEAST HALF OF PUERTO
  RICO...CULEBRA...VIEQUES...SAINT CROIX AND SAINT THOMAS.

* ADDITIONAL RAINFALL OF 2 TO 4 INCHES HAS THE POTENTIAL TO
  PRODUCE WIDESPREAD RIVER...URBAN AND SMALL STREAM FLOODING EAST
  OF A LINE FROM BAYAMON TO CABO ROJO...INCLUDING MUCH OF THE
  SOUTH AND SOUTHEAST COAST AND COASTAL MOUNTAINS OF PUERTO RICO.
  GUT FLOODING IS NOW EXPECTED IN SAINT CROIX AND SOME LOW LYING
  AREAS WILL BE FLOODED. AS SHOWERS MOVE NORTHWEST EXTENSIVE URBAN
  FLOODING CAN OCCUR IN PARTS OF THE GREATER SAN JUAN METROPOLITAN
  AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY
RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLOODING. IF YOU
ARE IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS...
ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP
INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED
OR IF A FLASH FLOOD WARNING IS ISSUED.

PEOPLE IN THE WATCH AREA SHOULD CONTINUE TO BE AWARE OF THE
POSSIBILITY FOR HEAVY RAINFALL. AVOID LOW LYING AREAS...AND BE
CAREFUL WHEN APPROACHING HIGHWAY DIPS AND UNDERPASSES. THE
HEAVY RAIN COULD ALSO CAUSE MUDSLIDES IN AREAS OF STEEP TERRAIN.

STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV...RADIO OR YOUR
CABLE TELEVISION PROVIDER FOR LATER STATEMENTS AND POSSIBLE
WARNINGS.

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT
HTTP://WWW.SRH.NOAA.GOV/SJU OR AT HTTP://WEATHER.GOV.

&&

$$

SNELL
3 follow-up statements
532 
WGCA62 TJSJ 020928
FFASJU

FLOOD WATCH
NATIONAL WEATHER SERVICE SAN JUAN PR
528 AM AST SAT JUL 2 2011

PRZ001>004-006-007-011>013-VIZ001-002-022200-
/O.CON.TJSJ.FF.A.0006.000000T0000Z-110702T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
CENTRAL INTERIOR-PONCE AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX-
INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...SAN JUAN...
CAROLINA...FAJARDO...HUMACAO...GUAYAMA...ARROYO...YABUCOA...
SALINAS...COCO...CAGUAS...COAMO...COROZAL...AIBONITO...VILLALBA...
JAYUYA...PONCE...CABO ROJO...LAJAS...CULEBRA...ESPERANZA...
ANNA'S RETREAT...CHARLOTTE AMALIE...CHARLOTTE AMALIE EAST...
CHARLOTTE AMALIE WEST...CRUZ BAY...CHRISTIANSTED...FREDERIKSTED...
FREDERIKSTED SOUTHEAST...GROVE PLACE
528 AM AST SAT JUL 2 2011

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH EARLY THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF PUERTO RICO AND THE U.S. VIRGIN ISLANDS...INCLUDING
  THE FOLLOWING AREAS...IN PUERTO RICO...CENTRAL INTERIOR...
  CULEBRA...EASTERN INTERIOR...NORTHEAST...PONCE AND VICINITY...
  SAN JUAN AND VICINITY...SOUTHEAST...SOUTHWEST AND VIEQUES. IN
  THE U.S. VIRGIN ISLANDS...ST CROIX...ST THOMAS...ST JOHN AND THE
  ADJACENT ISLANDS.

* THROUGH EARLY THIS EVENING

* DEEP TROPICAL MOISTURE LEFT BEHIND A DEPARTING ACTIVE TROPICAL
  WAVE...WILL COMBINE WITH FAVORABLE MID TO UPPER LEVEL CONDITIONS
  AND LOCAL EFFECTS TODAY THROUGH EARLY THIS EVENING...TO PRODUCE
  SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL ACROSS THE
  SOUTHEAST HALF OF PUERTO RICO...CULEBRA...VIEQUES...ST CROIX...
  ST THOMAS...ST JOHN AND THE ADJACENT ISLANDS.

* ADDITIONAL RAINFALL OF 1 TO 3 INCHES HAS THE POTENTIAL TO
  PRODUCE LOCALIZED BUT SIGNIFICANT FLASH AND RIVER FLOODING
  ACROSS PUERTO RICO TODAY...EAST AND SOUTHEAST OF A LINE FROM
  BAYAMON TO CABO ROJO. OVER THE U.S. VIRGIN ISLANDS...FLOODING OF
  LOW LYING AREAS AND GUTS IS POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY
RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLOODING. IF YOU ARE
IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS...
ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP INFORMED...
AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH
FLOOD WARNING IS ISSUED.

PEOPLE IN THE WATCH AREA SHOULD CONTINUE TO BE AWARE OF THE
POSSIBILITY FOR HEAVY RAINFALL. AVOID LOW LYING AREAS...AND BE
CAREFUL WHEN APPROACHING HIGHWAY DIPS AND UNDERPASSES. THE HEAVY
RAIN COULD ALSO CAUSE MUDSLIDES IN AREAS OF STEEP TERRAIN.

PLEASE STAY TUNED TO NOAA ALL HAZARDS RADIO...LOCAL TV...RADIO OR
YOUR CABLE TELEVISION PROVIDER FOR LATER STATEMENTS AND POSSIBLE
WARNINGS.

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE
INFORMATION...IS AVAILABLE ON THE WEB AT HTTP://WWW.SRH.NOAA.GOV/SJU
OR AT HTTP://WEATHER.GOV.

&&

$$

BCS
297 
WGCA62 TJSJ 022154
FFASJU

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SAN JUAN PR
554 PM AST SAT JUL 2 2011

PRZ001>004-006-007-011>013-VIZ001-002-031600-
/O.EXT.TJSJ.FF.A.0006.000000T0000Z-110703T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
CENTRAL INTERIOR-PONCE AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX-
INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...SAN JUAN...
CAROLINA...FAJARDO...HUMACAO...GUAYAMA...ARROYO...YABUCOA...
SALINAS...COCO...CAGUAS...COAMO...COROZAL...AIBONITO...VILLALBA...
JAYUYA...PONCE...CABO ROJO...LAJAS...CULEBRA...ESPERANZA...
ANNA'S RETREAT...CHARLOTTE AMALIE...CHARLOTTE AMALIE EAST...
CHARLOTTE AMALIE WEST...CRUZ BAY...CHRISTIANSTED...FREDERIKSTED...
FREDERIKSTED SOUTHEAST...GROVE PLACE
554 PM AST SAT JUL 2 2011

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH SUNDAY AFTERNOON...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF PUERTO RICO AND VIRGIN ISLANDS...INCLUDING THE 
  FOLLOWING AREAS...IN PUERTO RICO...CENTRAL INTERIOR...CULEBRA... 
  EASTERN INTERIOR...NORTHEAST...PONCE AND VICINITY...SAN JUAN AND 
  VICINITY...SOUTHEAST...SOUTHWEST AND VIEQUES. IN VIRGIN ISLANDS...
   ST CROIX AND ST. THOMAS/ST. JOHN/ADJACENT ISLANDS. 

* THROUGH SUNDAY AFTERNOON

* DEEP TROPICAL MOISTURE LEFT BEHIND BY A DEPARTING ACTIVE
  TROPICAL WAVE...WILL COMBINE WITH FAVORABLE MID TO UPPER LEVEL
  CONDITIONS AND LOCAL EFFECTS TROUGH SUNDAY...TO PRODUCE SHOWERS
  AND THUNDERSTORMS WITH THE POTENTIAL FOR HEAVY RAINFALL ACROSS
  THE ST CROIX...ST THOMAS...ST JOHN AND THE ADJACENT
  ISLANDS...CULEBRA...VIEQUES...AND THE SOUTHEAST HALF OF MAINLAND
  PUERTO RICO.

* ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES HAS THE POTENTIAL
  TO PRODUCE LOCALIZED BUT SIGNIFICANT FLASH AND RIVER FLOODING
  ACROSS PUERTO RICO THROUGH SUNDAY...EAST AND SOUTHEAST OF A LINE
  FROM BAYAMON TO CABO ROJO. OVER THE U.S. VIRGIN ISLANDS...FLOODING
  OF LOW LYING AREAS AND GUTS ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY
RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLOODING. IF YOU ARE
IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS...
ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP INFORMED...
AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH
FLOOD WARNING IS ISSUED.

PEOPLE IN THE WATCH AREA SHOULD CONTINUE TO BE AWARE OF THE
POSSIBILITY FOR HEAVY RAINFALL. AVOID LOW LYING AREAS...AND BE
CAREFUL WHEN APPROACHING HIGHWAY DIPS AND UNDERPASSES. THE HEAVY
RAIN COULD ALSO CAUSE MUDSLIDES IN AREAS OF STEEP TERRAIN.

PLEASE STAY TUNED TO NOAA ALL HAZARDS RADIO...LOCAL TV...RADIO OR
YOUR CABLE TELEVISION PROVIDER FOR LATER STATEMENTS AND POSSIBLE
WARNINGS.

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE
INFORMATION...IS AVAILABLE ON THE WEB AT HTTP://WWW.SRH.NOAA.GOV/SJU
OR AT HTTP://WEATHER.GOV.

&&

$$
228 
WGCA62 TJSJ 030749
FFASJU

FLOOD WATCH
NATIONAL WEATHER SERVICE SAN JUAN PR
349 AM AST SUN JUL 3 2011

PRZ001>004-006-007-011>013-VIZ001-002-030900-
/O.CAN.TJSJ.FF.A.0006.000000T0000Z-110703T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
CENTRAL INTERIOR-PONCE AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX-
INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...SAN JUAN...
CAROLINA...FAJARDO...HUMACAO...GUAYAMA...ARROYO...YABUCOA...
SALINAS...COCO...CAGUAS...COAMO...COROZAL...AIBONITO...VILLALBA...
JAYUYA...PONCE...CABO ROJO...LAJAS...CULEBRA...ESPERANZA...
ANNA'S RETREAT...CHARLOTTE AMALIE...CHARLOTTE AMALIE EAST...
CHARLOTTE AMALIE WEST...CRUZ BAY...CHRISTIANSTED...FREDERIKSTED...
FREDERIKSTED SOUTHEAST...GROVE PLACE
349 AM AST SUN JUL 3 2011

...THE FLASH FLOOD WATCH HAS BEEN CANCELLED...

THE FLASH FLOOD WATCH FOR THE SOUTHEAST HALF OF PUERTO RICO...
CULEBRA...VIEQUES AND ALL OF THE U.S. VIRGIN ISLANDS HAS BEEN
CANCELLED.

SCATTERED SHOWERS AND AN ISOLATED THUNDERSTORM OR TWO COULD STILL
OCCUR ACROSS THE FORMER WATCH AREA THROUGH THIS AFTERNOON. 
HOWEVER...THE LACK OF ANY PROLONGED HEAVY RAINFALL DURING THE
PAST 24 HOURS AND THE EXPECTED FAIRLY RAPID MOVEMENT OF ANY
SHOWERS AND THUNDERSTORMS TODAY...SHOULD NOT ALLOW FOR ANY
EXCESSIVE RAINFALL OR SIGNIFICANT OR WIDESPREAD FLASH OR RIVER
FLOODING. THEREFORE...THE FLASH FLOOD WATCH HAS BEEN CANCELLED.

$$

BCS/ER

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this flash flood watch went out at Jul 1, 2:09 PM CDT, 17 minutes earlier.

Area forecast discussion, Jul 1, 2:09 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
309 PM AST FRI JUL 1 2011

.SYNOPSIS...AT UPPER LEVELS...A CUT-OFF LOW OVER EASTERN CUBA WILL
RETREAT NORTHEAST AS HIGH PRESSURE RIDGES IN OVER THE LOCAL AREA
OVER THE HOLIDAY WEEKEND. THIS HIGH PRESSURE WILL MOVE TO CUBA
DURING THE WEEK. A TROUGH WILL DIG SOUTHWEST OVER THE LEEWARD
ISLANDS DURING THE FOLLOWING WEEKEND.

AT MID LEVELS...A WEAK LOBE OF HIGH PRESSURE WILL PERSIST OVER THE
LOCAL AREA RIDGING IN FROM THE NORTH. MID LEVELS ARE ONLY DRY
TUESDAY THROUGH FRIDAY.

AT LOWER LEVELS...A STRONG TROPICAL WAVE IS NOW LOCATED IN THE
ANEGADA PASSAGE WITH MOST OF ITS ASSOCIATED WEATHER AHEAD OF IT AS
FAR WEST AS THE MONA PASSAGE. IT IS EXPECTED TO MOVE WEST THROUGH
THE AREA SATURDAY MORNING WITH SOME TRAILING MOISTURE AND
CONVECTIVE ACTIVITY IN STRONG SOUTHEAST FLOW THROUGH MONDAY.
STRONG TRADE WINDS CONTINUE BUT CONDITIONS WILL BE DRIER TUESDAY
THROUGH THURSDAY.

&&

.DISCUSSION...GUSTY WINDS...SHOWERS AND THUNDERSTORMS MOVED INTO
SOUTHEAST PUERTO RICO AND THE CARIBBEAN WATERS TODAY...AND SHOWERS
AND THUNDERSTORMS FORMED OVER THE COASTAL PLAINS ON THE NORTH
COAST. IT IS EXPECTED THAT ACTIVITY WILL CONTINUE TO INCREASE OVER
THE AREA AND SPREAD NORTH INTO THE NORTHERN U.S. VIRGIN ISLANDS.
RAIN AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE SOUTHEAST PORTIONS AND
HIGHER ELEVATIONS OF PUERTO RICO AND SAINT CROIX. AT THIS TIME
WINDS AND SHOWERS ARE VERIFYING THE WETTER NAM MODEL AND IT IS
FORECASTING PULSES OF MOISTURE TO CONTINUE WITH THE WAVE AND IN
THE MOIST FLOW BEHIND IT ON AND OFF THROUGH MONDAY. MODELS ARE
DRIER AFTER THIS...BUT A SECOND TROPICAL WAVE WILL MOVE THROUGH
THE AREA ON FRIDAY.

A FLASH FLOOD WATCH FOR AT LEAST SAINT CROIX AND THE SOUTHEAST
HALF OF PUERTO RICO IS UNDER CONSIDERATION.

&&

.AVIATION...AREAS OF MVFR AND IFR WILL SPREAD OVER PUERTO RICO AND
THE U.S. VIRGIN ISLANDS TONIGHT IF THEY ARE NOT ALREADY UNDER.
CONTINUED POOR FLYING CONDITIONS WITH GUSTY SURFACE WINDS AND
STRONGER WINDS AT 3 TO 10 THOUSAND FEET WILL CONTINUE FOR THE NEXT
24 HOURS. LOCALLY HEAVY RAINS AND THUNDERSTORMS WILL ALSO PRESENT
HAZARDS TO AVIATION. TOPS OF MUCH OF THE CONVECTION IS 30 TO 40
THOUSAND FEET WITH ISOLATED TOPS TO 60 THOUSAND.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  77  89  78  88 /  70  60  20  30
STT  79  88  80  90 /  80  60  20  20

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...SCA...TONGT...AMZ710-722-725-732-735-741.
VI...SCA...TONGT...AMZ710-722-725-732.
&&

54/12
Hazardous weather outlook, Jul 1, 5:28 AM CDT, 8 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JUAN PR
628 AM AST FRI JUL 1 2011

AMZ710>745-PRZ001>013-021030-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
628 AM AST FRI JUL 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT
ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL OCCUR...
ESPECIALLY OVER CULEBRA...VIEQUES AND THE SOUTH AND EAST SECTIONS
OF PUERTO RICO THIS MORNING...THEN OVER THE CENTRAL AND WESTERN
INTERIOR AND WEST SECTIONS OF PUERTO RICO DURING THE LATE MORNING
AND AFTERNOON HOURS. ALTHOUGH NO SIGNIFICANT FLOODING OR RIVER
RISES ARE ANTICIPATED AT THIS TIME...PERIODS OF HEAVY RAIN AND
SOME URBAN AND SMALL STREAM FLOODING ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ANY REPORTS OF HEAVY RAINFALL OR FLOODING WOULD BE GREATLY
APPRECIATED.

AMZ715-725-VIZ001-002-021030-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
628 AM AST FRI JUL 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL OCCUR ACROSS THE
U.S. VIRGIN ISLANDS TODAY AND TONIGHT. ALTHOUGH NO SIGNIFICANT
FLOODING IS ANTICIPATED AT THIS TIME...PERIODS OF HEAVY RAIN AND
SOME LOCALIZED URBAN AND GUT FLOODING ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ANY REPORTS OF HEAVY RAINFALL OR FLOODING WOULD BE GREATLY
APPRECIATED.

In the hours before

Special weather statement, Jul 1, 10:24 AM CDT, 4 hours 2 minutes before
PRC009-015-019-035-041-043-057-075-095-107-109-113-123-129-133-149-
151-011545-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
1124 AM AST FRI JUL 1 2011

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SPECIAL WEATHER
STATEMENT EFFECTIVE UNTIL 1145 AM AST FOR PEOPLE IN THE FOLLOWING
MUNICIPALITIES
IN PUERTO RICO
     CIDRA...COAMO...CAYEY...AIBONITO...BARRANQUITAS...OROCOVIS...SAN
     LORENZO...VILLALBA...ARROYO...PATILLAS...MAUNABO...GUAYAMA...
     JUANA DIAZ...PONCE...SALINAS...SANTA ISABEL AND YABUCOA

INCLUDING THE FOLLOWING LOCATIONS
     CAPITANEJO...AGUILITA...AIBONITO...ARROYO...BARRANQUITAS...BUENA
     VISTA...CAYEY...COAMO...COCO...COQUI...CORAZON...COTO LAUREL...
     MAUNABO...EMAJAGUA...GUAYABAL...GUAYAMA...JAUCA...JOBOS...JUANA
     DIAZ...SALINAS...LAS OLLAS...LOS LLANOS...LUIS LLORENS TORRES...
     OLIMPO...PALMAS...PATILLAS...PLAYITA...POTALA PASTILLO...SANTA
     ISABEL...VAZQUEZ...VILLALBA AND YABUCOA

AT 1113 AM AST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES SOUTHEAST OF EMAJAGUA...OR ABOUT 14
MILES SOUTHEAST OF YABUCOA...MOVING WEST NORTHWEST AT 40 MPH. THIS
THUNDERSTORM WAS EMBEDDED IN A BAND OF VERY HEAVY RAIN AND WILL BE
ACCOMPANIED BY STRONG WINDS. RESIDENTS MAY EXPECT GUSTS TO 50 MPH ON
THE SOUTHEAST COAST AND UP TO 45 MPH INLAND IN THE AREA OF THE
STATEMENT.

PLEASE STAY CLOSE TO YOUR NEWS SOURCE FOR FURTHER WARNINGS SHOULD
THEY BECOME NECESSARY.

SNELL
Special weather statement, Jul 1, 10:44 AM CDT, 3 hours 42 minutes before
SPSSPN
PRC009-015-019-035-041-043-057-075-095-107-109-113-123-129-133-149-
151-011545-

COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
1124 AM AST VIERNE 1 DE JULIO DE 2011

EL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN HA EMITIDO UN
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO EN EFECTO HASTA
LA 11:45 AM AST PARA LAS PERSONAS EN LOS SIGUIENTES MUNICIPIOS

EN PUERTO RICO
     CIDRA...COAMO...CAYEY...AIBONITO...BARRANQUITAS...OROCOVIS...SAN
     LORENZO...VILLALBA...ARROYO...PATILLAS...MAUNABO...GUAYAMA...
     JUANA DIAZ...PONCE...SALINAS...SANTA ISABEL Y YABUCOA

INCLUYENDO LAS SIGUIENTES LOCALIDADES
     CAPITANEJO...AGUILITA...AIBONITO...ARROYO...BARRANQUITAS...BUENA
     VISTA...CAYEY...COAMO...COCO...COQUI...CORAZON...COTO LAUREL...
     MAUNABO...EMAJAGUA...GUAYABAL...GUAYAMA...JAUCA...JOBOS...JUANA
     DIAZ...SALINAS...LAS OLLAS...LOS LLANOS...LUIS LLORENS TORRES...
     OLIMPO...PALMAS...PATILLAS...PLAYITA...POTALA PASTILLO...SANTA
     ISABEL...VAZQUEZ...VILLALBA Y YABUCOA

A LAS 11:13 AM AST...EL RADAR DOPPLER DEL SERVICIO NACIONAL DE
METEOROLOGIA INDICO UNA TRONADA FUERTE A 12 MILLAS SURESTE DE
EMAJAGUA...O A 14 MILALS SURESTE DE YABUCOA...MOVIENDOSE HACIA EL
OESTE NOR OESTE A 40 MPH. ESTA TRONADA ESTA ENCRUSTADA EN UNA BADA
DE AGUACEROS FUERTES Y ESTARA ACOMPANADA DE VIENTOS FUERTES.
RESIDENTES PUEDEN ESPERAR RAFAGAS DE 50 NUDOS EN LA COSTA SURESTE Y
HASTA 45 MPH TIERRA ADENTRO EN EL AREA BAJO AVISO.

FAVOR MANTENERSE INFORMADOS CON LAS NOTICIAS MAS RECIENTES EN
CASO QUE SEA NECESARIO EMITIR OTROS AVISOS.

SNELL/SAAVEDRA
Special weather statement, Jul 1, 11:01 AM CDT, 3 hours 25 minutes before
PRC001-009-019-035-039-041-043-057-059-073-075-107-109-111-113-123-
129-133-141-149-153-011700-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
1201 PM AST FRI JUL 1 2011

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SPECIAL WEATHER
STATEMENT EFFECTIVE UNTIL 100 PM AST FOR PEOPLE IN THE FOLLOWING
MUNICIPALITIES
IN PUERTO RICO
     CIALES...CIDRA...COAMO...CAYEY...AIBONITO...BARRANQUITAS...
     JAYUYA...ADJUNTAS...OROCOVIS...SAN LORENZO...UTUADO...YAUCO...
     VILLALBA...GUAYANILLA...PATILLAS...GUAYAMA...JUANA DIAZ...
     PONCE...SALINAS...SANTA ISABEL AND PENUELAS

INCLUDING THE FOLLOWING LOCATIONS
     ADJUNTAS...AIBONITO...BARRANQUITAS...CAYEY...COAMO...COCO...COTO
     LAUREL...GUAYABAL...JAYUYA...JUANA DIAZ...LAS OLLAS...LOS
     LLANOS...LUIS LLORENS TORRES...UTUADO...VAZQUEZ AND VILLALBA

AT 1154 AM AST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BAND OF STRONG THUNDERSTORMS MOVING NORTHWEST AND INLAND INTO PUERTO
RICO FROM SALINAS TO PATILLAS AT ABOUT 30 MPH. THESE THUNDERSTORMS
ARE CAPABLE OF PRODUCING GUSTS TO 45 MPH AS THEY MOVE TOWARD THE
INTERIOR.

SNELL
Special weather statement, Jul 1, 11:16 AM CDT, 3 hours 10 minutes before
SPSSPN
PRC001-009-019-035-039-041-043-057-059-073-075-107-109-111-113-123-
129-133-141-149-153-011700-

COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
1201 PM AST VIERNES 1 DE JULIO DE 2011

EL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN HA EMITIDO UN
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO EN EFECTO HASTA
LA 1:00 PM AST PARA LAS PERSONAS EN LOS SIGUIENTES MUNICIPIOS

EN PUERTO RICO
     CIALES...CIDRA...COAMO...CAYEY...AIBONITO...BARRANQUITAS...
     JAYUYA...ADJUNTAS...OROCOVIS...SAN LORENZO...UTUADO...YAUCO...
     VILLALBA...GUAYANILLA...PATILLAS...GUAYAMA...JUANA DIAZ...
     PONCE...SALINAS...SANTA ISABEL Y PENUELAS

INCLUYENDO LAS SIGUIENTES LOCALIDADES
     ADJUNTAS...AIBONITO...BARRANQUITAS...CAYEY...COAMO...COCO...COTO
     LAUREL...GUAYABAL...JAYUYA...JUANA DIAZ...LAS OLLAS...LOS
     LLANOS...LUIS LLORENS TORRES...UTUADO...VAZQUEZ Y VILLALBA

A LAS 11:54 AM AST...EL RADAR DOPPLER DEL SERVICIO NACIONAL DE
METEOROLOGIA INDICO UNA BANDA DE TRONADAS FUERTES MOVIENDOSE HACIA
EL NOROESTE TIERRA ADENTRO DE PUERTO RICO DESDE SALINAS HASTA
PATILLAS A 30 MPH. ESTAS TRONADAS SON CAPAZES DE PRODUCIR RAFAGAS DE
45 MPH MIENTRAS SE MUEVEN HACIA EL INTERIOR.

SNELL/SAAVEDRA
Special weather statement, Jul 1, 1:42 PM CDT, 44 minutes before
PRC037-053-069-085-089-095-103-119-151-011930-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
242 PM AST FRI JUL 1 2011

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SPECIAL WEATHER
STATEMENT EFFECTIVE UNTIL 330 PM AST FOR PEOPLE IN THE FOLLOWING
MUNICIPALITIES
IN PUERTO RICO
     LAS PIEDRAS...LUQUILLO...MAUNABO...NAGUABO...CEIBA...FAJARDO...
     HUMACAO...RIO GRANDE AND YABUCOA

INCLUDING THE FOLLOWING LOCATIONS
     AGUAS CLARAS...ANTON RUIZ...CEIBA...MAUNABO...EMAJAGUA...
     HUMACAO...NAGUABO...PUNTA SANTIAGO...ROOSEVELT ROADS AND YABUCOA

AT 236 PM AST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
NUMEROUS SHOWERS AND THUNDERSTORMS MOVING INTO THE SOUTHEAST COAST
OF PUERTO RICO. THEY HAVE POTENTIAL FOR PRODUCING WIND GUSTS TO 45
MPH AS THEY MOVE WEST NORTHWEST AT 30 MPH.

GV
Special weather statement, Jul 1, 1:47 PM CDT, 39 minutes before
SPSSPN
PRC037-053-069-085-089-095-103-119-151-011930-

COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
242 PM AST VIERNES 1 DE JULIO DE 2011

EL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN HA EMITIDO UN
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO EN EFECTO HASTA
LA 3:30 PM AST PARA LAS PERSONAS EN LOS SIGUIENTES MUNICIPIOS

EN PUERTO RICO
LAS PIEDRAS...LUQUILLO...MAUNABO...NAGUABO...CEIBA...FAJARDO...
HUMACAO...RIO GRANDE Y YABUCOA

INCLUYENDO LAS SIGUIENTES LOCALIDADES
AGUAS CLARAS...ANTON RUIZ...CEIBA...MAUNABO...EMAJAGUA...
HUMACAO...NAGUABO...PUNTA SANTIAGO...ROOSEVELT ROADS Y YABUCOA

A LAS 2:36 PM AST...EL RADAR DOPPLER DEL SERVICIO NACIONAL DE
METEOROLOGIA INDICO AHGUACEROS NUMEROSOS Y TRONADAS FUERTES
MOVIENDOSE HACIA LA COSTA SURESTE DE PUERTO RICO. ESTAS TRONADAS SON
CAPAZES DE PRODUCIR RAFAGAS DE 45 MPH MIENTRAS SE MUEVEN HACIA EL
NOROESTE A 30 MPH.

GV/DS

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 9:13 AM CDTSmall Craft AdvisoryJSJ32 hr
Jul 1, 9:38 AM CDTSpecial Marine WarningJSJ37 min
Jul 1, 10:01 AM CDTSpecial Marine WarningJSJ44 min
Jul 1, 11:31 AM CDTSpecial Marine WarningJSJ44 min
Jul 1, 11:59 AM CDTSpecial Marine WarningJSJ61 min
Jul 1, 12:40 PM CDTSpecial Marine WarningJSJ95 min
Jul 1, 12:50 PM CDTSpecial Marine WarningJSJ55 min
Jul 1, 1:05 PM CDTAreal Flood AdvisoryJSJ3 hr
Jul 1, 1:35 PM CDTAreal Flood WarningJSJ6 hr
Jul 1, 2:11 PM CDTAreal Flood AdvisoryJSJ3 hr
Jul 1, 2:36 PM CDTSpecial Marine WarningJSJ54 min
Jul 1, 3:15 PM CDTSevere Thunderstorm WarningJSJ45 days
Jul 1, 3:19 PM CDTFlash Flood WarningJSJ116 min
Jul 1, 3:23 PM CDTSevere Thunderstorm WarningJSJ45 days
Jul 1, 3:38 PM CDTSpecial Marine WarningJSJ82 min
Jul 1, 5:27 PM CDTAreal Flood WarningJSJ3 hr
Jul 1, 5:35 PM CDTSpecial Marine WarningJSJ115 min
Jul 1, 1:38 PM CDTAreal Flood AdvisoryJSJ3 hr

Nearby

Flash Flood Watches in Puerto Rico, 2011Flash Flood Watches in U.S. Virgin Islands, 2011Every flash flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.